Translator Disclaimer
June 2005 Stable Rank of $C^*$-Algebras of Continuous Fields
Takahiro SUDO
Tokyo J. Math. 28(1): 173-188 (June 2005). DOI: 10.3836/tjm/1244208287

Abstract

The $C^*$-algebras of continuous fields are enlarged and embedded into the associated direct products, and their stable rank and connected stable rank are estimated in terms of their base spaces and fibers. Using these estimates, we compute these ranks of $C^*$-algebras of continuous fields of elementary $C^*$-algebras, and those of group $C^*$-algebras of the discrete Heisenberg groups.

Citation

Download Citation

Takahiro SUDO. "Stable Rank of $C^*$-Algebras of Continuous Fields." Tokyo J. Math. 28 (1) 173 - 188, June 2005. https://doi.org/10.3836/tjm/1244208287

Information

Published: June 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1091.46033
MathSciNet: MR2149631
Digital Object Identifier: 10.3836/tjm/1244208287

Subjects:
Primary: 46L05
Secondary: 22D25, 46L80

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.28 • No. 1 • June 2005
Back to Top